# SDR SWIA2020021848549

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 477-661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 19R HAS MULTIPLE AREAS OF CORROSION FROM FS 477.00 TO FS 661.00 + 90.   (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM STR 19R BETWEEN FS477.00-661.00+90, REMAINING MATERIAL AFTER BLEND IS BEYOND ALLOWABLE DAMAGE LIMITS. REMOVED AND INSTALLED NEW STR 19R FROM FS477.00-661.00+90 REF REO AND DWG. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD.  COMPLETED FORM M-337.
